# SDR JIKA2014112501

- Difficulty date: November 25, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N226BH
- Make and model: Beech C-99
- Aircraft serial: U182
- Aircraft time: 29,443 hours, 42,186 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: O-Ring
- Part number: 11580013
- Part serial: 5107
- Condition: Leaking
- Location: Nr 1 Brake
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AFTER LANDING PILOT NOTICED A LOST IN BRAKING ACTION & DIRECTIONAL CONTROL, PILOT DECIDED TO STOP ACFT ON TAXI WAY & HAVE ACFT TOWED BACK.  TROUBLESHOOTING REVEALED LEAKING O RING ON NR 1 BRAKE & FOUND NR 3 BRAKE AT WEAR LIMIT.  R & R NR 1 & NR 3 BRAKE ASSEMBLIES, BLED BRAKES SYS, & PERFORMED OPERATIONAL CHECKS OF BRAKE SYS.  OPERATIONAL CHECKS WERE NORMAL.
